# SDR CA080221008

- Difficulty date: February 13, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, ENGINE SHUTDOWN UNCOMMANDED AS FLAPS WERE BEING EXTENDED FOR LANDING. POST FLIGHT INSP REVEALED UNSTABLE FUEL FLOW AND LOW ITT AT IDLE POWER. FUEL PUMP AND FUEL CONTROL ARE BEING RETURNED FOR INVESTIGATION. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20080221008)
